# SDR CA000720016

- Difficulty date: June 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Aircraft time: 33,390 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 898410
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) IN CRUISE FLIGHT CREW GOT A FIRE INDICATION ON BOTH LOOPS AND SHUTDOWN THE NR 3 ENGINE AND DISCHARGED BOTH FIRE BOTTLES. INVESTIGATION REVEALED NO ACTUAL FIRE. CAUSE OF THE FALSE INDICATION WAS A CHAFED WIRE ON LOOP A AND A MISSING GASKET ON LOOP B, BOTH LOOPS WERE IN THE SAME ZONE OF THE ENGINE/NACELLE. THE LOOP AND GASKET WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
